View Single Post
Old 08-09-2010, 03:03 AM   #101
asestina
Junior Member
 
Join Date: Feb 2007
Posts: 17

Default Having started this thread . . .

Hello all,

I am the person who began this thread/topic but I do not get on to this site often. I just read the past months of posts and I realized I need to be on here actively.

I just went to my endo on Friday due to the fact that the pituitary issues began to affect my thyroid function in this past year. I was doing well on the bromocriptine, but then my levels went back up, though not super high. I was put on Synthroid, which has caused me to gain more weight and balloon in pregnant-esque fashion. After complaining about this to the doctor, I researched Synthroid and found that weight gain is a common, and often complained about, side effect. I begged and pleaded and begged and got the doctor to switch me to Armour. I just took it for the first time today.

For any of you who have posted who are saying that your doctors do not believe weight gain and prolactinomas are related, please consider seeing another doctor. It is the number one symptom and my doctor certainly agrees. Further, the pituitary gland and the thyroid's functions are co-dependent. So, if you haven't had your thyroid tested, you should.

More soon, for real.
asestina is offline   Reply With Quote